Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 8, 2016, 11:01 PM EDT for Taliaferro County, Warren County, Georgia. It was in force for 29 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2016, 11:01 PM EDT (03:01 UTC)
- Expired
- Jul 8, 2016, 11:30 PM EDT
- In force
- 29 min
- Issued by
- NWS Atlanta, GA
Counties Taliaferro County, GA, Warren County, GA
The radar
The Robins AFB radar (KJGX), 114 km from the middle of the area, began a volume at 03:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 11:30 PM EDT | TSTM WND DMG | Camak, GA | 911 CALL CENTER RECEIVED REPORT OF 1 TREE DOWN ON WASHINGTON HIGHWAY/HIGHWAY 80 NEAR DOWNTOWN CAMAK |
| Jul 8, 11:30 PM EDT | TSTM WND DMG | Norwood, GA | 911 CALL CENTER RECEIVED REPORT OF 1 TREE DOWN ON HWY 278 IN DOWNTOWN NORWOOD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 3.0 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1818 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1892 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
206
WWUS82 KFFC 090301
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1101 PM EDT FRI JUL 8 2016
GAZ051-062-090330-
TALIAFERRO GA-WARREN GA-
1101 PM EDT FRI JUL 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO AND WARREN COUNTIES
UNTIL 1130 PM EDT...
AT 1101 PM EDT...A STRONG THUNDERSTORM WAS OVER SHARON...OR 7 MILES
EAST OF CRAWFORDVILLE...MOVING SOUTHEAST AT 35 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WARRENTON...CRAWFORDVILLE...NORWOOD...SHARON...CAMAK...MESENA...SANDY
CROSS...ALEXANDER STEPHENS PARK...RAYTOWN...BARNETT AND CADLEY.
LAT...LON 3335 8255 3354 8295 3365 8284 3365 8280
3361 8275 3361 8271 3362 8271 3361 8269
3360 8269 3360 8264 3346 8259 3341 8255
TIME...MOT...LOC 0301Z 299DEG 29KT 3353 8277
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 8, 9:04 PM EDT, 1 hour 57 minutes earlier.
Area forecast discussion, Jul 8, 9:04 PM EDT, 1 hour 57 minutes before
Area Forecast Discussion...UPDATED National Weather Service Peachtree City GA 904 PM EDT FRI JUL 8 2016 .UPDATE... Isolated to scattered showers/storms...with isolated strong- severe...expected for a few more hours. Unsure about the convection in southern TN to the W. It is expected to weaken but will need to be watched. BDL && .PREV DISCUSSION... /Issued 700 PM EDT FRI JUL 8 2016/ PREV DISCUSSION... /Issued 350 PM EDT FRI JUL 8 2016/ SHORT TERM /Tonight through Saturday Night/... Current radar loop shows some isolated showers and thunderstorms across Central and extreme North Georgia. The main area of convection is still across Tennessee and Kentucky and moving slowly south and east. the HiRes models are not in very good agreement with the timing and intensity of this wave affecting GA but they do agree that it will. Just looking at the way they initialized it appears the 4kWRF has the best handle on this and it shows the complex of thunderstorms moving into N GA around 22z- 23z. It also shows this complex diminishing as it moves south into the area with very little remnants left over the area by 03z- 04z. This appears to fit well with SPCs Day 1 marginal risk across North and eastern portions of the state. The HiRes models seem to be in a little better agreement for Sat...showing scattered showers and thunderstorms across the entire area as next wave moves in with upper level West to Northwesterly flow. Diurnally driven instabilities also increase across the area Sat so this also matches well with SPCs day 2 outlook thinking of just a General risk across the state. Heat Index values are still expected to get into the 105-108 degree range Sat afternoon across portions of East Central GA. Will need to issue another Heat advisory for a similar area as today for Sat afternoon. 01 LONG TERM /Sunday through Friday/... Made a few tweaks to the extended portion of the forecast. An unsettled period of weather is expected from Sunday through early next week. A weak boundary will remain situated across northern GA through Monday/early Tuesday, but should become diffuse by the middle of the week. The mid level flow will remain slightly nw/w through the period...and perturbations in the flow are expected to interact with the boundary...serving to focus scattered showers and thunderstorms. PWATS at or above 2 inches are expected into Tuesday...so any storms will be very efficient rainfall producers. Ridging tries to build in for the middle part of the week. However, models are keeping a weakness in the ridge overhead. The highest pops should remain across northern GA through much of the extended period. Have adjusted values slightly upward Sunday through Tuesday. NListemaa AVIATION... 00Z Update... VFR conditions expected to continue. Isolated showers/storms around ATL will dissipate by later evening. Surface winds diminishing to WSW around 5 kts or less for the overnight. High level ceilings possible late tonight and early Saturday. Chance for afternoon showers/storms on Saturday with surface winds around 10 kts with gusts near 20 kts. //ATL Confidence...00Z Update... Low confidence for effects of any evening showers/storms. Medium to High confidence all other elements. && .PRELIMINARY POINT TEMPS/POPS... Athens 75 98 74 94 / 20 20 30 40 Atlanta 76 95 75 91 / 20 30 30 50 Blairsville 68 89 67 86 / 50 30 30 50 Cartersville 74 94 72 89 / 20 30 40 50 Columbus 77 97 75 93 / 20 30 30 50 Gainesville 75 94 74 90 / 20 20 30 40 Macon 76 99 75 96 / 20 30 30 50 Rome 74 95 73 90 / 20 30 40 50 Peachtree City 74 95 73 91 / 10 30 30 50 Vidalia 76 98 76 96 / 20 20 30 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM UPDATE...BDL
Hazardous weather outlook, Jul 8, 8:18 PM EDT, 2 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 818 PM EDT FRI JUL 8 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-100030- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 818 PM EDT FRI JUL 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS WILL AFFECT PRIMARILY NORTHEAST GEORGIA THROUGH THE EVENING HOURS. A FEW OF THESE STORMS MAY BE STRONG TO POSSIBLY SEVERE. ANY SEVERE THUNDERSTORM THAT DEVELOPS WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WIND GUSTS AND LARGE HAIL. LOCALLY HEAVY RAINFALL AND FREQUENT LIGHTNING STRIKES WILL BE ALSO BE POSSIBLE. THUNDERSTORM CHANCES ARE HIGHEST NORTH AND EAST OF A LINE FROM CHATSWORTH TO DAHLONEGA TO CLEVELAND. THUNDERSTORMS SHOULD DIMINISH IN BOTH COVERAGE AND INTENSITY BY MIDNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... THERE IS A CHANCE OF THUNDERSTORMS EACH DAY ACROSS NORTH AND CENTRAL GEORGIA. A FEW STORMS COULD BECOME STRONG TO ISOLATED SEVERE DURING THE AFTERNOON AND EVENING... WITH THE MAIN THREATS BEING GUSTY WINDS... FREQUENT LIGHTNING AND HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 8, 9:17 PM EDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
917 PM EDT FRI JUL 8 2016
GAZ006-007-090145-
GILMER GA-FANNIN GA-
917 PM EDT FRI JUL 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GILMER AND FANNIN
COUNTIES UNTIL 945 PM EDT...
AT 917 PM EDT...A STRONG THUNDERSTORM WAS 8 MILES WEST OF BLUE
RIDGE...MOVING EAST AT 35 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE BLUE
RIDGE...MORGANTON...HIGDON...JONES MILL...LOVING...DIAL...EPWORTH...
COLWELL...HURST...COHUTTA WILDERNESS...CHERRY LOG...MINERAL BLUFF
AND HEMP.
LAT...LON 3495 8418 3494 8417 3472 8417 3484 8460
3486 8462 3498 8461 3499 8417
TIME...MOT...LOC 0117Z 278DEG 32KT 3490 8447Local storm report, Jul 8, 9:28 PM EDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
928 PM EDT FRI JUL 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TSTM WND DMG IVYLOG 34.96N 84.06W
07/08/2016 UNION GA 911 CALL CENTER
A TREE WAS BLOWN DOWN AT IVYLOG RD AND MOCCASIN RD.
&&
EVENT NUMBER FFC1600477
RWILLISLocal storm report, Jul 8, 9:31 PM EDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
931 PM EDT FRI JUL 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND DMG 1 NW CANAL LAKE 34.91N 84.01W
07/08/2016 UNION GA 911 CALL CENTER
A TREE WAS BLOWN DOWN ON CALDWELL RD NEAR MURPHY
HIGHWAY.
&&
EVENT NUMBER FFC1600478
RWILLISLocal storm report, Jul 8, 9:35 PM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
935 PM EDT FRI JUL 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM TSTM WND DMG BLAIRSVILLE 34.88N 83.95W
07/08/2016 UNION GA 911 CALL CENTER
LARGE TREE LIMBS WERE BLOWN DOWN IN FRONT OF HOME DEPOT
ON HIGHWAY 515.
&&
EVENT NUMBER FFC1600479
RWILLISLocal storm report, Jul 8, 9:38 PM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
938 PM EDT FRI JUL 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TSTM WND DMG 1 ESE IVYLOG 34.96N 84.03W
07/08/2016 UNION GA 911 CALL CENTER
A TREE WAS BLOWN DOWN ON IVYLOG CREEK ROAD.
&&
EVENT NUMBER FFC1600480
RWILLISSpecial weather statement, Jul 8, 11:01 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1101 PM EDT FRI JUL 8 2016
GAZ051-062-090330-
TALIAFERRO GA-WARREN GA-
1101 PM EDT FRI JUL 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO AND WARREN COUNTIES
UNTIL 1130 PM EDT...
AT 1101 PM EDT...A STRONG THUNDERSTORM WAS OVER SHARON...OR 7 MILES
EAST OF CRAWFORDVILLE...MOVING SOUTHEAST AT 35 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WARRENTON...CRAWFORDVILLE...NORWOOD...SHARON...CAMAK...MESENA...SANDY
CROSS...ALEXANDER STEPHENS PARK...RAYTOWN...BARNETT AND CADLEY.
LAT...LON 3335 8255 3354 8295 3365 8284 3365 8280
3361 8275 3361 8271 3362 8271 3361 8269
3360 8269 3360 8264 3346 8259 3341 8255
TIME...MOT...LOC 0301Z 299DEG 29KT 3353 8277The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 8:11 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Towns, Union | 34 min |
| Jul 8, 8:45 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Lumpkin, Towns, Union, White | 30 min |
| Jul 8, 8:58 PM EDT | Special Weather Statement | FFC | Floyd | 32 min |
| Jul 8, 9:17 PM EDT | Special Weather Statement | FFC | Fannin | 28 min |
| Jul 8, 11:14 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro, Warren | 46 min |
| Jul 9, 12:00 AM EDT | Special Weather Statement | FFC | Glascock | 45 min |
| Jul 9, 12:07 AM EDT | Special Weather Statement | FFC | Catoosa, Dade | 53 min |
| Jul 9, 12:16 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker, Whitfield | 44 min |
| Jul 9, 12:59 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray, Whitfield | 46 min |
| Jul 9, 1:35 AM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Lumpkin, Union | 25 min |
| Jul 9, 2:00 AM EDT | Special Weather Statement | FFC | Towns, White | 45 min |
| Jul 9, 3:42 AM EDT | Heat Advisory | FFC | Baldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 39 more | 16 hr |
| Jul 9, 12:26 PM EDT | Special Weather Statement | FFC | Floyd | 34 min |
| Jul 9, 12:45 PM EDT | Special Weather Statement | FFC | Emanuel | 30 min |
| Jul 9, 1:03 PM EDT | Special Weather Statement | FFC | Bartow | 27 min |
| Jul 9, 1:09 PM EDT | Special Weather Statement | FFC | Wilkinson | 36 min |
| Jul 9, 1:27 PM EDT | Special Weather Statement | FFC | Harris | 33 min |
| Jul 9, 1:27 PM EDT | Severe Thunderstorm Warning | FFC | Washington, Wilkinson | 33 min |
| Jul 9, 1:39 PM EDT | Special Weather Statement | FFC | Paulding | 36 min |
| Jul 9, 1:47 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Talbot | 28 min |
| Jul 9, 2:01 PM EDT | Special Weather Statement | FFC | Laurens | 29 min |
| Jul 9, 2:06 PM EDT | Special Weather Statement | FFC | Bibb | 24 min |
| Jul 9, 2:16 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Talbot | 29 min |
| Jul 9, 2:23 PM EDT | Special Weather Statement | FFC | Haralson, Polk | 37 min |
| Jul 9, 2:30 PM EDT | Special Weather Statement | FFC | Laurens | 30 min |
| Jul 9, 2:30 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee | 45 min |
| Jul 9, 2:34 PM EDT | Special Weather Statement | FFC | Upson | 26 min |
| Jul 9, 2:39 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Talbot, Upson | 32 min |
| Jul 9, 2:49 PM EDT | Special Weather Statement | FFC | Emanuel | 26 min |
| Jul 9, 2:53 PM EDT | Special Weather Statement | FFC | Washington | 37 min |
| Jul 9, 2:58 PM EDT | Special Weather Statement | FFC | Marion | 32 min |
| Jul 9, 3:02 PM EDT | Special Weather Statement | FFC | Monroe | 28 min |
| Jul 9, 3:06 PM EDT | Special Weather Statement | FFC | Chattahoochee | 24 min |
| Jul 9, 3:19 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Lamar, Monroe | 26 min |
| Jul 9, 3:24 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Marion, Schley, Taylor | 30 min |
| Jul 9, 3:32 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Monroe | 31 min |
| Jul 9, 3:41 PM EDT | Special Weather Statement | FFC | Peach | 34 min |
| Jul 9, 3:51 PM EDT | Special Weather Statement | FFC | Emanuel | 24 min |
| Jul 9, 4:05 PM EDT | Special Weather Statement | FFC | Baldwin, Jones | 25 min |
| Jul 9, 4:07 PM EDT | Special Weather Statement | FFC | Dodge | 38 min |
| Jul 9, 4:22 PM EDT | Special Weather Statement | FFC | Sumter | 23 min |
| Jul 9, 4:25 PM EDT | Special Weather Statement | FFC | Putnam | 35 min |
| Jul 9, 4:48 PM EDT | Special Weather Statement | FFC | Laurens | 27 min |
| Jul 9, 4:50 PM EDT | Special Weather Statement | FFC | Crisp, Dooly, Pulaski | 40 min |
| Jul 9, 4:58 PM EDT | Special Weather Statement | FFC | Hancock | 47 min |
| Jul 9, 5:06 PM EDT | Special Weather Statement | FFC | Heard | 24 min |
| Jul 9, 5:15 PM EDT | Special Weather Statement | FFC | Johnson | 30 min |
| Jul 9, 5:30 PM EDT | Special Weather Statement | FFC | Wilcox | 30 min |
| Jul 9, 5:33 PM EDT | Special Weather Statement | FFC | Wilcox | 12 min |
| Jul 9, 5:45 PM EDT | Special Weather Statement | FFC | Hall | 30 min |
| Jul 9, 5:47 PM EDT | Severe Thunderstorm Warning | FFC | Telfair | 43 min |
| Jul 9, 6:19 PM EDT | Special Weather Statement | FFC | Jasper | 26 min |
| Jul 9, 6:44 PM EDT | Special Weather Statement | FFC | Spalding | 31 min |
| Jul 9, 6:48 PM EDT | Special Weather Statement | FFC | Butts | 27 min |
| Jul 9, 6:57 PM EDT | Special Weather Statement | FFC | Butts | 33 min |
| Jul 9, 7:00 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Harris, Meriwether, Troup | 3 min |
| Jul 9, 7:05 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper | 40 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.